# SDR GTIA2024091738372

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 15,304 hours, 6,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 19664
- Condition: Leaking
- Location: Green Hyd
- Part time: 15,302 hours, 6,367 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD G SYS LO PR ECAM INFLIGHT. ECAM ACTIONS COMPLETED LANDING PROC. APPLIED NORMAL LANDING, NO MANUAL GEAR EXTENSION.-FOUND ENG PRES SWITCH LEAKING ON #1 UPON REMOVEL OF SWITHC 1074GK, FOUND PACKING MISSING. R/R ENG PRESS SWITCH 1074GK AND PACKING IAW AMM 29-11-17. OPS CHECK AND LEAK CHECK GOOD AT THIS ITME A/C OK FOR CONTINUED SERVICE
